Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the radial and nontangential maximal functions for the disc


Author: Richard L. Wheeden
Journal: Proc. Amer. Math. Soc. 42 (1974), 418-422
MSC: Primary 30A78
MathSciNet review: 0333194
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Positive powers of the radial and nontangential maximal functions of a function which is harmonic or analytic in the unit disc are shown to have equivalent integrals with respect to Borel measures satisfying the growth condition $ \mu (2I) \leqq c\mu (I)$ for every interval I.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78

Retrieve articles in all journals with MSC: 30A78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0333194-1
Article copyright: © Copyright 1974 American Mathematical Society